Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 147, NWS Wilmington, OH

August 9, 2007Hardin County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 9, 2007, 2:49 PM EDT for Hardin County, Ohio. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2007, 2:49 PM EDT (18:49 UTC)
Expired
Aug 9, 2007, 3:30 PM EDT
In force
41 min
Issued by
NWS Wilmington, OH
Area
Counties, with a storm outline in the text

County Hardin County, OH

The radar

The Cincinnati radar (KILN), 146 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 3:10 PM EDTTSTM WND DMG3 Wnw Dunkirk, OHPART OF A BARN AND AN ANTENNA WERE BLOWN OVER ON COUNTY ROAD 14.
Aug 9, 3:30 PM EDTTSTM WND DMG3 Sse Dunkirk, OHA LARGE TREE DOWN ACROSS COUNTY ROAD 60.
Aug 9, 3:35 PM EDTTSTM WND DMG3 S Mcguffey, OHTREES DOWNED ALONG COUNTY ROAD 65. ADDITIONAL TREES WERE KNOCKED DOWN ALONG COUNTY ROAD 14 NORTH OF KENTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 1:22 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1945 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1945 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1082 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KILN 091849
SVRILN
OHC065-091930-
/O.NEW.KILN.SV.W.0147.070809T1849Z-070809T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
249 PM EDT THU AUG 9 2007

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HARDIN COUNTY IN WEST CENTRAL OHIO...

* UNTIL 330 PM EDT.

* AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR ADA...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DUNKIRK...
  KENTON...

IN ADDITION...MCGUFFEY...HUNTERSVILLE...DOLA...BLANCHARD...GRANT...
PATTERSON...PFEIFFER AND HEPBURN ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4081 8386 4064 8387 4061 8341 4069 8348
      4079 8350

$$
1 follow-up statement
000 
WWUS51 KILN 091905
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
305 PM EDT THU AUG 9 2007

OHC065-091930-
/O.CON.KILN.SV.W.0147.000000T0000Z-070809T1930Z/
HARDIN OH-
305 PM EDT THU AUG 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHERN HARDIN COUNTY...

AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM HAD STRENGTHENED AND WAS NOW CAPABLE OF
PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED
NEAR ADA...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
DUNKIRK AND KENTON.

IN ADDITION...MCGUFFEY...HUNTERSVILLE...DOLA...PFEIFFER...HEPBURN...
BLANCHARD...GRANT AND PATTERSON ARE NEAR THE PATH OF THIS STORM.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4081 8386 4064 8387 4061 8341 4069 8348
      4079 8350

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 1:29 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Aug 9, 1:29 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
129 PM EDT THU AUG 9 2007

.SYNOPSIS...
AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL WEAKEN SLIGHTLY AND
RETROGRADE SOUTH AND WEST BY THIS EVENING...ALLOWING A STATIONARY
BOUNDARY CURRENTLY OVER THE SOUTHERN GREAT LAKES TO PUSH DOWN
THROUGH THE OHIO VALLEY THIS AFTERNOON INTO FRIDAY MORNING.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ANOTHER VERY HOT DAY IN PROGRESS WITH MANY LOCATIONS ALREADY INTO
THE 90S AT THE NOON HOUR. MUCH OF THE FCST AREA DEALING WITH MSTLY
SUNNY SKIES ATTM...WITH CONVECTION PASSING THRU NRN OH.

UPDATES THIS AFTN FOCUS ON TIMING AN POTENTIAL FOR TSTMS.
WATCHING A FEATURE OF INTEREST CURRENTLY SITUATED ALONG THE
ILLINOIS-INDIANA BORDER. THIS AREA OF MID LVL CLOUDS REPRESENTING
AN MCV...THE TRACK OF WHICH CAN BE TRACED BACK TO THE SEVERE
DERECHO THAT MOVED ACRS NW MISSOURI LAST EVNG. THE MCV WILL
CONTINUE EAST AND MOVE ACRS NRN 1/2 CST AREA DURING THE AFTN.
ADDITIONALLY...SVRL NOTED OUTFLOW BNDRYS SETTING UP ACRS FCST AREA
AND WILL LKLY BE FOCUSING MECHANISMS FOR CONVECTIVE INITIATION
THIS AFTN. 12Z RUC INDCG SUBTLE MID/UPR LVL DIFFLUENCE DVLPG AHEAD
OF MCV WITH LO LVL CONV ENHANCING AS AFTN PROGRESSES. CURRENT
MODEL SOUNDINGS INDCG MLCAPES ALREADY AT 2000-2500 J/KG DUE TO
STRONG SFC HEATING AND STEEPENING LAPSE RATES. BL SHEAR VALUES WILL
ALSO RAMP UP ACRS REGION THIS AFTN...APPCHG 30 M/S BY MID AFTN.

ALL OF THIS POINTING TO POTENTIAL FOR SVR TSTMS THIS AFTN...WITH
GREATEST FOCUS ON INTENSITY AND COVERAGE EXPECTED ACRS NRN 1/2
FCST AREA INVOF MCV TRACK. HAVE ADJUSTED POPS FOR AFTN HOURS...AS
EXPECT CONVECTIVE INITIATION AROUND OR SHORTLY AFT 18Z. DMG WINDS
WILL BE MAIN THREAT AS MAX DELTA THETA-E VALUES NEAR 30K THIS
AFTN. LO LVL CONV PROGS OFF NAM AND RUC BOTH HINT AT POTENTIAL
SQUALL LINE OR DERECHO DVLPMNT BY LATE AFTN ACRS NRN FCST AREA.
WET MICROBURSTS WITHIN TSTMS WILL ALSO BE POSSIBLE. PRESENCE OF
MCV COULD ALSO ENHANCE SOME ROTATING STORMS ACRS NRN COUNTIES
LATER THIS AFTN. WILL CONTINUE TO MONITOR AS SITUATION EVOLVES
THRU THE AFTN.

GRID AND ZONE UPDATES SENT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
GIVEN SOME DRY AIR INTRUSION/STEEPENING LAPSE RATES THIS
EVENING...HAVE MENTIONED POSSIBILITY OF SCATTERED SEVERE IN THE
NORTH FOR MAINLY THIS EVENING. AS FRONT SINKS DOWN THROUGH AREA
TONIGHT...SHOULD PUSH RATHER QUICKLY TO S AND E AS RIDGE
RETROGRADES TO THE SW. BEST LOW LEVEL CONVERGENCE AND PRECIP
EFFICIENCY LOOKS TO BE SE OF FORECAST AREA BY 12Z FRIDAY...SO HAVE
CONTINUED WITH PREVIOUS FORECAST OF NO PRECIP AFTER ABOUT 09Z.

SLIGHTLY COOLER AND DRIER AIR WILL FILTER INTO AREA THROUGH
SATURDAY...THEN FOR SUNDAY...RIDGE BUILDS BACK IN AND BRINGS WITH
IT AGAIN H8 TEMPS ABOVE 20 FOR SUNDAY. HAVE BUMPED UP TEMPS
SLIGHTLY AS A RESULT. IN ADDITION...WEAK LOW LEVEL CONVERGENCE AND
INCREASING MOISTURE RETURN...HAVE OPTED TO KEEP
SHOWERS/THUNDERSTORMS OUT OF FORECAST FOR LATE SUNDAY FOR
NOW...BUT SUBSEQUENT SHIFTS MAY NEED TO CONSIDER RAISING CHANCES.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
SURFACE HIGH WILL BE CENTERED OVER OHIO VALLEY AT THE BEGINNING OF
THE EXTENDED...SHIFTING TO THE MID ATLANTIC STATES BY THE END OF THE
WEEKEND.  THIS PLACES FA IN RETURN SRLY FLOW AS GFS BRINGS MIDLEVEL
RIDGING BACK INTO THE REGION.  MEX GUIDANCE SEEMS TOO AGGRESSIVE
WITH THE RESULTING WARMUP ON SUN...BRINGING MAX TEMPS INTO THE MID TO
UPPER 90S.  BLENDED THESE TEMPS DOWNWARD WITH THE ENS MEAN TO GIVE
MAX TEMPS IN THE LOWER 90S.  GFS BRINGS A WEAK FRONT INTO THE AREA
EARLY MONDAY.  WITH UNCERTAINTIES WITH REGARDS TO TIMING AND EXTENT
OF RIDGING OVERHEAD...HAVE OPTED TO KEEP FORECAST DRY AT THIS TIME.
TEMPS FORECAST TO BE NEAR AVERAGE TOWARD THE END OF THE EXTENDED.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
CU BEGINNING TO FORM ACRS FCST AREA THIS AFTN AS LAST OF
CONVECTIVE INHIBITION IS ERODED AWAY. TSRA DVLPMNT EXPECTED WITHIN
THE NEXT HOUR OR TWO...ESPECIALLY TO THE NORTH AND WEST OF KDAY
AND KCMH. VIS SAT INDCG BNDRY EXTNDG FROM -TSRA BTWN KMNN AND KMFD
SW TO NEAR KMIE AND KIND INVOF SFC LO AND MID LVL MCV. BOTH THE
BNDRY AND THE MCV WILL HELP INITIATE AND INTENSIFY CONVECTION DURING
THE AFTN HOURS. HAVE ATTEMPTED TO TIME IN TSRA FOR KDAY/KCMH/KLCK
BTWN 20-21Z AND EXTNDG INTO ERLY EVNG HOURS. EXPECT IFR CONDITIONS
WITHIN TSRA. FURTHER SOUTH...TSRA COVERAGE WILL LIKELY BE MORE
SCATTERED AND CONSEQUENTLY...HAVE HANDLED WITH CB MENTIONS ONLY AT
KCVG AND KLUK AND VCTS AT KILN. THESE TERMINALS CAN BE UPDATED AS
SITUATION EVOLVES THIS AFTN.

12Z NAM/RUC INDCG LO LVL CONV AXIS SHIFTS EAST OF ALL THE
TERMINALS BY MID EVNG WITH PCPN ENDING. DRIER AIRMASS WITH WEAK
SFC HI BUILDS IN LATE TONIGHT AND SHOULD ALLOW SKIES TO CLR. WEAK
S/WV PASSING THRU LWR GRT LKS TOWARDS DAYBREAK MAY ALLOW FOR SOME
SCT IFR/LOW MVFR CIGS TO DVLP AT NORTHERN TERMINALS. EXPECT MVFR
BR AT ALL TERMINALS WITH PLENTY OF BNDRY LYR MOISTURE HANGING IN
WAKE OF FROPA THIS EVNG. DRIER AIR WILL CONTINUE TO FUNNEL INTO
FCST AREA FRI MRNG WITH NRLY FLO AT THE SFC. WITH BNDRY LYR
CAA...DO EXPECT SCT CU DVLPMNT BY LATE MRNG FRI.

OUTLOOK...NO SIG WX EXPECTED.

&&

.CLIMATE...
CVG RECORD FOR TODAY IS 100...WITH CURRENT FORECAST AT 99.
GREATEST THREAT FOR REACHING NEW RECORD WILL BE AFTERNOON CLOUD
COVER. WITH 91 DEG AT 12 PM THIS AFTN...CVG HAS NOW BEEN AT OR
ABOVE 90 DEG FOR 11 CONSECUTIVE DAYS. ONE RECORD CLARIFICATION...THE
RECORD FOR MOST CONSECUTIVE DAYS ABV 90 DEG AT CVG IS 17 AND
OCCURRED FROM JULY 14 THRU JULY 30 1901. COLUMBUS AND DAYTON
RECORDS ARE 98 AND 99 RESPECTIVELY...AND WILL LIKELY REMAIN
INTACT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 6 AM EDT FRIDAY FOR OHZ026-034-035-042>046-
     051>056-060-062>065-073-074.
     EXCESSIVE HEAT WARNING UNTIL 6 AM EDT FRIDAY FOR OHZ061-
     070>072-077>082-088.
KY...EXCESSIVE HEAT WARNING UNTIL 6 AM EDT FRIDAY FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 6 AM EDT FRIDAY FOR INZ050-058-059.
     EXCESSIVE HEAT WARNING UNTIL 6 AM EDT FRIDAY FOR INZ066-
     073>075-080.

&&

NEAR TERM...RYAN
SHORT TERM..JDR
LONG TERM...HAWBLITZEL
AVIATION...RYAN
CLIMATE...RYAN
Hazardous weather outlook, Aug 9, 1:40 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
140 PM EDT THU AUG 9 2007

INZ050-058-059-OHZ060-062>064-073-074-101745-
WAYNE-FAYETTE IN-UNION IN-PREBLE-GREENE-FAYETTE OH-PICKAWAY-ROSS-
HOCKING-
140 PM EDT THU AUG 9 2007

...HEAT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO AND MIAMI VALLEY OF OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

TEMPERATURES ARE FORECAST TO APPROACH THE MID 90S ON THURSDAY WITH
HEAT INDICES AS HIGH AS 104 DEGREES.

AS A FRONTAL BOUNDARY APPROACHES THE REGION...THERE IS A SLIGHT
RISK FOR SCATTERED THUNDERSTORMS TO BECOME SEVERE. THE MAIN THREAT
WITH THESE STORMS WOULD BE DAMAGING WINDS FOR THURSDAY AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED LATER THIS AFTERNOON AND EVENING.

OHZ026-034-035-042>046-051>056-065-101745-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-FAIRFIELD-
140 PM EDT THU AUG 9 2007

...HEAT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...SEVERE THUNDERSTORM WATCH 575 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

TEMPERATURES ARE FORECAST TO APPROACH THE MID 90S ON THURSDAY WITH
HEAT INDICES AS HIGH AS 104 DEGREES.

AS A FRONTAL BOUNDARY APPROACHES THE REGION...THERE IS A SLIGHT
RISK FOR SCATTERED THUNDERSTORMS TO BECOME SEVERE. THE MAIN THREAT
WITH THESE STORMS WOULD BE DAMAGING WINDS FOR THURSDAY AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ066-073>075-080-KYZ089>100-OHZ061-070>072-077>082-088-101745-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
MONTGOMERY-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
140 PM EDT THU AUG 9 2007

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

TEMPERATURES ARE FORECAST TO APPROACH THE UPPER 90S TODAY WITH
HEAT INDICES AS HIGH AS 108 DEGREES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED LATER THIS AFTERNOON AND THIS EVENING.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:13 PM EDTSevere Thunderstorm WarningILNHardin17 min
Aug 9, 2:35 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer40 min
Aug 9, 3:11 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby49 min
Aug 9, 3:25 PM EDTSevere Thunderstorm WarningILNHardin29 min
Aug 9, 3:52 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer38 min
Aug 9, 4:03 PM EDTSevere Thunderstorm WarningILNDarke28 min
Aug 9, 4:21 PM EDTAreal Flood AdvisoryILNAuglaize, Shelby114 min
Aug 9, 4:23 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby52 min
Aug 9, 5:06 PM EDTSevere Thunderstorm WarningILNLicking24 min
Aug 9, 6:31 PM EDTSevere Thunderstorm WarningILNDarke, Miami44 min
Aug 9, 6:36 PM EDTSevere Thunderstorm WarningILNMadison, Pickaway39 min
Aug 9, 7:01 PM EDTSevere Thunderstorm WarningILNClinton, Greene30 min
Aug 9, 7:09 PM EDTSevere Thunderstorm WarningILNFayette36 min
Aug 9, 7:12 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway48 min
Aug 9, 7:41 PM EDTSevere Thunderstorm WarningILNRoss49 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.